It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Foot & Ankle Problems Message Board


Foot & Ankle Problems Board Index


I was recently diagnosed with ITP. (Idiopathic Thrombocytopenia Pupura.)
I have been taking Prednisone. -7.5 now.. but 2 months taking this drug altogether.
Not sure if this burning feeling is related to taking the Prednisone or related to the ITP (low blood platelest) Last night my feet felt like they were so hot & I had a pins and neddle feeling.. I could not sleep. Today I feel my feet still warm & my big toe feels a little numb. My hands/fingers are a little warm and itchy now too. The Dr. never returned my call today. Does any one have a clue what could be going on with me?





All times are GMT -7. The time now is 06:02 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!